# SDR SWAA2021040554776

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB INTERCOSTAL BS 747-767 RBL 22 WL 156 / CORROSION ON INTERCOSTAL WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER: SRM 53-00-04-1A-1. INTERCOSTAL IS A PART OF THE 146A7502-51 ASSY AND WAS REPLACED ON NRC U287962
